# SDR A6WA2013072441070

- Difficulty date: July 8, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 574 - 615, LBL 9 ARE CORRODED.   R & R WITH NEW SERVICEABLE.
